# SDR CALA9700925

- Difficulty date: June 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N83872
- Make and model: Doug DC-9-82
- Aircraft serial: 49120
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1.5 CRACK IN VERTICAL STABILIZER LEADING EDGE INTERNAL ATTACH ANGLE, RT SIDE.  THE CRACK WAS LOCATED JUST BELOW AFT SIDE OF PANEL CUTOUT NR 6301A.  THE ATTACH ANGLE WAS REPLACED IAW EA 5340-01012 AND SRM 51-60-0.
